# SDR ASOA2013112209467

- Difficulty date: November 1, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN HORIZONTAL STAB RT SIDE JUST BELOW CENTER LINE AND INBD OF RIB 3 DIMENSIONS ARE 1.9" LONG BY 1.2" WIDE AND HAS MAX DEPTH OF .053.    REPAIRED IAW REO 690-55-12-872, REO 690-55-12-572, ECTC REO 690-55-12-072 AND REO 690-55-12-072.  MAJOR REPAIR.
